# SDR JGVR20191023001

- Difficulty date: October 23, 2019
- Submitted: October 23, 2019
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N311QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800196
- Aircraft time: 10,634 hours, 7,075 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Chafed
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRED FIVE CHAFFED AREAS AROUND E-EXIT WEB AND FRAME IN STRINGER 3 SURROUNDING AREAS OF THE INTERIOR FUSELAGE AT FS 409.26 AND FS 426.26 BY INSTALLING REPAIR DOUBLERS AND SHIMS PER ENGINEERING REPAIR ORDER.
